MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the glidecath device involved sheared off inside the patient due to severe calcium deposits.The piece was retrieved with a snare and the patient was unaffected.There patient condition was fine.The procedure outcome was fine.There was no patient injury/surgical intervention required.Additional information was received on 29 mar 2022: the procedure performed was a thromboendoarterectomy femoral artery and abd aortography.

Brand Name
RADIFOCUS GLIDECATH CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key13998495
Report Number2243441-2022-00009
Device Sequence Number4865064
Product Code DQO
UDI-Device Identifier04987350772138
UDI-Public04987350772138
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2022
Report Date (Section F) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCG412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2022
Event Location Hospital
Date Report to Manufacturer03/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/04/2022